# SDR AALA201709209004

- Difficulty date: September 17, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 11,235 hours, 5,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: E2837401
- Part serial: 775674
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING CHECK PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS. INOPERATIVE BATTERY ON EMERGENCY POWER SUPPLY UNIT (11WL). REPLACED BATTERY PACK PER AMM 33-51-38.
